# SDR TC8A97056

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE INSIDE THE AIRCRAFT, RETURNED TO MIA.  CHECKED ALL FOUR ENGINE, OIL LEAK OK.  RAN ENGINE ONE AT A TIME WITH BLEEDS ON AND NASI SYSTEM OPERATING, LT AND RT NO SMOKE ENTERING COCKPIT.  RAN ALL FOUR ENGINES WITH ALL FOUR BLEEDS ON AND NASI SYSTEM OPERATING, COULD NOT GET SMOKE INTO COCKPIT ON GROUND.  OPS CHECKS NORMAL IAW MAINTENANCE MANUAL 21-2-0 AND M/M 36-00.
